# SDR DXTA2010021503984

- Difficulty date: February 14, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 6,780 hours, 5,468 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, GEAR UNLOCKED LIGHT REMAINED ON WITH  NO GREEN GEAR POSITION LIGHTS ON. HYD PRESS LIGHT REMAINED ILLUMINATED STEADY. STAB MISCOMPARE ANNUCIATOR CAME ON FOR APPROX 30 SECONDS AND THEN WENT OFF. WHEN HYD SYS CB WAS PULLED PER CHECKLIST, NOSE GEAR EXTENDED. WHEN FLAPS EXTENDED FOR LANDING, STAB MISCOMPARE CAME ON AGAIN FOR APPROX 30 SECONDS THEN EXTINGUISHED.   BLEED HYD SYS, OPERATED FLAPS, SPOILERS, LANDING GEAR AND T/R'S NUMEROUS TIMES.  STAB MOVEMENT NOTED WITHOUT ANY ISSUES ON EVERY CYCLE OF FLAPS. OPERATED SYS MENTIONED TOGETHER; NO DEFECTS NOTED. REF MM 29-12-00. SERVICED HYD REF MM 12-12-01.  OPS CHECK GOOD.
